# SDR CA981202005

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3240 · Landing Gear Brake System
- Part: Coupling
- Part number: 65171082
- Condition: Failed
- Location: Brake Pump
- Part time: 600 hours
- Component: 65171024
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON STARTING SECOND ENGINE, THE PILOT NOTICED THAT THE BRAKE PUMP MOTOR NOISE SOUNDED DIFFERENT THAN NORMAL.  WHEN ENGINE STARTED, PILOT RELEASED BRAKES TO TAXI AND RECEIVED A 'POWER BRAKE LOW PRESSURE LIGHT'.  ENGINES SHUT DOWN.  THE BRAKE PUMP MOTOR RAN CONTINUOUSLY, BUT DID NOT MAKE ANY PRESSURE.  FURTHER INVESTIGATION SHOWED THAT THE COUPLING HAD FAILIED.
